# SDR TRAX200701852

- Difficulty date: December 1, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 14,978 hours, 12,546 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE IS CRACKED.  REMOVED CRACKED UNSERVICEABLE OUTER HANDLE ASSY IAW AMM 52-11-03.  OBTAINED NEW SERVICEABLE OUTER HANDLE ASSY PN 601R31704-7.  INSTALLED NEW SERVICEABLE HANDLE ASSY PN 601R31704-7,  PERFORMED FUNCTIONAL TEST OF PAX-DOOR OUTER HANDLE AS PER CRJ 200 AMM 52-11-03. NO-DEFECTS. PERFORMED OPERATIONAL TEST OF PAX-DOOR OUTER HANDLE AS PER AMM 52-11-03, NO DEFECTS.
